# SDR AU970189

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Wrong Torque
- Location: Aircraft Manuals
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER INSTALLATION TORQUE DISCREPANCY - PROPELLER DECAL AND AIRCRAFT MANUAL INDICATE DIFFERENT TORQUE SETTINGS
